# SDR QXEA2011042500292

- Difficulty date: April 19, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 9,726 hours, 10,567 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUTO FEATHER WILL NOT TEST. FOUND CLA'S AT MAX/1020.  SET THEM TO FUEL OFF AND PERFORMED OPS TEST OF THE PROPELLER AUTOFEATHER AND UPTRIM SYS IAW 61-20-00-710-801.  OPS CHECKS GOOD NO DEFECTS NOTED.  RETURNED TO SERVICE.  NO PARTS REPLACED.
